MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/20451253261467607

Медицинская библиотека · Therapeutic advances in psychopharmacology · 2026

Lithium-induced blepharospasm in a middle-aged woman with recurrent depressive disorder: a case report.

Arevalo Bazalar Maria Del Rosario, De Silva Jayamal

Клинический случайСтатьяПеревод в очереди

Аннотация

This case describes the presence of blepharospasm as a side effect after a short period of lithium treatment in a middle-aged woman with recurrent depressive disorder. Almost immediately after cessation of lithium carbonate, side effects subsided, indicating that the medication was the culprit for her symptoms. Switch to a different psychotropic as a mood-stabilising agent commenced. Four months later, side effects experienced remained absent and mental state appears to have improved, obtaining a remission of illness. There is a limited number of case reports which have reported blepharospasm as a side effect of lithium carbonate. Lithium is used worldwide for the management of mood disorders, although its use has declined over the years in certain parts of the world. In Australia, it is still considered the most effective mood stabilising agent and is recommended by the Royal Australian and New Zealand College of Psychiatry clinical practice guidelines for mood disorders.

Для цитирования: Arevalo Bazalar Maria Del Rosario, De Silva Jayamal. Lithium-induced blepharospasm in a middle-aged woman with recurrent depressive disorder: a case report.. Therapeutic advances in psychopharmacology. 2026. DOI: 10.1177/20451253261467607.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.